# SDR USAA050114

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Aircraft time: 53,410 hours
- Engine: Cfmint CFM563B2
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 53,410 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - FLOORBEAM, .5 INCH X .5 INCH, CORROSION; LEVEL 1; TASK NR C53-107-01; TOP SURFACE OF FLOORBEAM 20 INCH RT OF BL0, BS312; INSTALLED BEAM DOUBLER IAW SRM.  (K)
